# SDR UPS08851908

- Difficulty date: March 17, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LOWER FLANGE OF SEAT TRACK EXTRUSION EXFOLIATED IN MAIN CABIN, STA 1455-1462 LBL 60.  REPAIRED CABIN SEAT TRACK AT STA 1455-1462 LBL 60 IAW SRM 53-02-03-0, AND SRM 53-02-03-0 FIG 008A.
